Journal Article

Finite-time stability of delayed systems

M. P. Lazarević, D. Lj. Debeljković, Z. Lj. Nenadić and S. A. Milinković

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 2, pages 101-109
Published in print June 2000 | ISSN: 0265-0754
Published online June 2000 | e-ISSN: 1471-6887 | DOI:
Finite-time stability of delayed systems

Show Summary Details


This paper extends some basic results from the area of finite-time and practical stability to linear continuous time-invariant delayed systems. Sufficient conditions of this kind of stability for a particular class of delayed system is derived.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.